I have found very little information on Trileptal in comparison to other Pharms. But when taking it I become tired. Creatine, generally used for it's benefits associated with athletics, has also been found to increase energy and cognitive focus. My question is to discover whether or not it would be safe to continue taking Creatine while on Trileptal. The main concern being if Creatine would have any effects on a person's Sodium levels.
Unfortunately I was unable to find an answer to your question. Hopefully other members may be able to help. Please be patient.
This from https://www.drugs.com/creatine.html
"... Creatine has not been evaluated by the FDA for safety, effectiveness, or purity. All potential risks and/or advantages of this medication may not be known. Additionally, there are no regulated manufacturing standards in place for these compounds. There have been instances where herbal/health supplements have been sold which were contaminated with toxic metals or other drugs. "
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2012 • 3 answers
Posted 16 Mar 2015 • 2 answers
Oxcarbazepine - I was just prescribed this med because I can't sit still. very fidgety and restless?
Posted 30 Dec 2015 • 1 answer
Oxcarbazepine - Will the more common side effects such as vomiting go away after taking for a while?
Posted 20 Jan 2016 • 2 answers
I have Bipolar Disorder and recently started taking magnesium supplement for unrelated issues. Since
Posted 3 Aug 2016 • 1 answer